Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 7, NWS Key West, FL

January 16, 2014

NWS Key West, FL issued this small craft advisory at Jan 16, 2014, 11:05 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2014, 11:05 AM EST (16:05 UTC)
Expired
Jan 17, 2014, 4:13 AM EST
In force
17 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WHUS72 KKEY 161605
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1105 AM EST THU JAN 16 2014

GMZ031>035-042>044-052>055-072>075-162130-
/O.EXP.KKEY.SC.Y.0006.000000T0000Z-140116T1600Z/
/O.NEW.KKEY.SC.Y.0007.140116T1605Z-140116T2200Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1105 AM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL COASTAL WATERS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL COASTAL WATERS SURROUNDING THE FLORIDA KEYS UNTIL
WINDS DECREASE AND SEAS SUBSIDE THIS AFTERNOON.

* WINDS AND WAVES...NORTH WINDS NEAR 20 KNOTS AND GUSTY WILL BE FOUND
  ACROSS THE GULF OF MEXICO AND FLORIDA BAY WATERS. NORTH WINDS OF 20
  TO 25 KNOTS WILL BE FOUND ACROSS THE ATLANTIC WATERS. WINDS WILL
  GRADUALLY DIMINISH IN INTENSITY THIS AFTERNOON...BUT SHOULD RETAIN
  THEIR GUSTY NATURE. SEAS IN THE DEEP WATERS OF THE GULF OF MEXICO
  AND IN THE GULF STREAM OF THE SOUTHWESTERN FLORIDA STRAITS WILL
  GRADUALLY SUBSIDE FROM 6 TO 8 FEET THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MSB
3 follow-up statements
518 
WHUS72 KKEY 162138
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
438 PM EST THU JAN 16 2014

GMZ035-044-162245-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-140116T2200Z/
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
438 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY....WHICH WAS IN EFFECT FOR THE NEARSHORE COASTAL
WATERS SURROUNDING THE LOWER KEYS ONLY.

$$

GMZ031>034-042-043-052>055-072>075-170545-
/O.EXT.KKEY.SC.Y.0007.000000T0000Z-140117T1000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
438 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTH WINDS NEAR 20 KNOTS AND GUSTY WILL BE 
  FOUND ACROSS THE GULF OF MEXICO AND FLORIDA BAY WATERS. NORTH 
  WINDS OF 20 TO 25 KNOTS WILL BE FOUND ACROSS THE ATLANTIC 
  WATERS. WINDS WILL GRADUALLY DIMINISH IN INTENSITY THIS 
  AFTERNOON...BUT SHOULD RETAIN THEIR GUSTY NATURE. SEAS IN THE 
  DEEP WATERS OF THE GULF OF MEXICO AND IN THE GULF STREAM OF 
  THE SOUTHWESTERN FLORIDA STRAITS WILL GRADUALLY SUBSIDE FROM 6 
  TO 8 FEET THROUGH THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
421 
WHUS72 KKEY 170321
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 PM EST THU JAN 16 2014

GMZ032>034-043-052>055-072>075-170430-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-140117T1000Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1021 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE NEARSHORE AND OFFSHORE
COASTAL WATERS SURROUNDING THE MIDDLE KEYS...GULF WATERS WEST OF
MAINLAND MONROE COUNTY AND AROUND THE DRY TORTUGAS...AND THE STRAITS
OF FLORIDA.

$$

GMZ031-042-171000-
/O.CON.KKEY.SC.Y.0007.000000T0000Z-140117T1000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
1021 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...

* WINDS AND WAVES...NORTH WINDS NEAR 20 KNOTS AND GUSTY WILL BE 
  FOUND ACROSS THE GULF OF MEXICO AND FLORIDA BAY WATERS. NORTH 
  WINDS OF 20 TO 25 KNOTS WILL BE FOUND ACROSS THE ATLANTIC 
  WATERS. WINDS WILL GRADUALLY DIMINISH IN INTENSITY THIS 
  AFTERNOON...BUT SHOULD RETAIN THEIR GUSTY NATURE. SEAS IN THE 
  DEEP WATERS OF THE GULF OF MEXICO AND IN THE GULF STREAM OF 
  THE SOUTHWESTERN FLORIDA STRAITS WILL GRADUALLY SUBSIDE FROM 6 
  TO 8 FEET THROUGH THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
087 
WHUS72 KKEY 170913
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
413 AM EST FRI JAN 17 2014

GMZ031-042-171015-
/O.CAN.KKEY.SC.Y.0007.000000T0000Z-140117T1000Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
413 AM EST FRI JAN 17 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY ACROSS FLORIDA BAY AND THE EASTERN MOST PORTIONS OF
HAWK CHANNEL. 

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 5:06 AM EST, 5 hours 59 minutes earlier.

Area forecast discussion, Jan 16, 5:06 AM EST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
506 AM EST THU JAN 16 2014

.DISCUSSION...A STRONG SURGE OF NORTHWESTERLY WINDS HAVE CROSSED THE
LOWER KEYS...ASSOCIATED WITH THE LEADING EDGE OF COLD FRONT SWEEPING
THROUGH THE AREA. THE FRONT IS LINKED TO A PIVOTING LONG WAVE TROUGH
WHOSE AXIS LIES ALONG THE FLORIDA PENINSULA. GIVEN RELATIVELY WARM
SHELF WATERS...THE ENERGETIC LOW LEVEL WINDS HAVE MIXED ENOUGH LOW
LEVEL MOISTURE TO DEVELOP ISOLATED SHOWERS...WHICH HAVE RECENTLY
WANED IN INTENSITY AS THEY PUSH ACROSS THE MIDDLE KEYS AND INTO THE
ATLANTIC WATERS SOUTH OF THE ISLAND CHAIN. SKIES ARE CLOUDY ACROSS
THE AREA. THE THICK MID TO UPPER LEVEL CLOUDS THE RESULT OF DIVERGENT
AND DIFFLUENT FLOW AHEAD OF THE UPPER LEVEL TROUGH...WHILE DOWN
LOW...STRATOCUMULUS CELLS STREAM IN FROM THE TURBULENT MARINE
BOUNDARY LAYER.

.SHORT TERM (TODAY THROUGH SATURDAY)...THE COLD FRONT SHOULD BE
THROUGH THE UPPER KEYS BY DAYBREAK. BEHIND THE FRONT...EXPECT WINDY
CONDITIONS...CLEARING SKIES AND LOWER TEMPERATURES. THE NORTHWESTERLY
BLAST WILL BE SHORT LIVED AS WINDS DECREASE AND BECOME NORTHERLY THIS
AFTERNOON. THEREAFTER...MOSTLY CLEAR SKIES...NEAR ZERO RAIN
CHANCES...AND COOLER THAN NORMAL TEMPERATURES WILL PREVAIL AS HIGH
PRESSURE RESIDES TO OUR NORTHWEST ACROSS THE GULF OF MEXICO. A
REINFORCING SHOT OF CONTINENTAL AIR WILL PUSH THROUGH THE AREA LATE
FRIDAY NIGHT INTO SATURDAY MORNING.

&&

.LONG TERM (SATURDAY NIGHT THROUGH WEDNESDAY)...THE COOLER THAN
NORMAL TEMPERATURES WILL CONTINUE SATURDAY NIGHT AND SUNDAY AS HIGH
PRESSURE WAXES AND WANES TO OUR NORTHWEST. THE UPPER LEVEL PATTERN
WILL BRIEFLY DEAMPLIFY SUNDAY NIGHT AND MONDAY...ALLOWING THE SURFACE
RIDGING TO OUR NORTH TO DRIFT ACROSS THE AREA MONDAY NIGHT AND
TUESDAY. WINDS WILL LULL AS THE RIDGE BUILDS ACROSS THE KEYS. MEAN
LAYER TROUGHING RETURNS TO THE EASTERN UNITED STATES TUESDAY NIGHT
AND WEDNESDAY...ALLOWING ANOTHER BLAST OF COOLER AND DRIER AIR TO
INVADE BY THE MIDDLE OF NEXT WEEK.

&&

.MARINE...IN THE WAKE OF A STRONG COLD FRONT PUSHING THROUGH KEYS
COASTAL WATERS EARLY THIS MORNING...A GRADUAL SUBSIDING TREND IN
WINDS AND SEAS CAN BE EXPECTED. FRESH TO STRONG...NORTHERLY BREEZES
WILL PEAK AND LULL FROM FRIDAY THROUGH MONDAY AS HIGH PRESSURE VARIES
IN STRENGTH ACROSS THE GULF OF MEXICO.

&&

.AVIATION...THROUGH 17/09Z...PREVAILING VFR CONDITIONS ARE EXPECTED
AT EYW AND MTH. NORTHERLY CROSSWINDS WILL AVERAGE BETWEEN 10 AND 15
KNOTS WITH GUSTS UP TO 20 KNOTS AT BOTH EYW AND MTH TODAY. VFR
CEILINGS WILL BE COMMON THIS MORNING...WITH A SLIGHT CHANCE FOR BRIEF
LIGHT PRECIPITATION WITH NO SIGNIFICANT REDUCTION IN VISIBILITY OR
WETTING OF RUNWAYS EXPECTED. CLOUDS WILL DECREASE IN COVERAGE THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  68  55  66  58 / -  -  -  -
MARATHON  68  52  65  58 / -  -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR GMZ031>035-
     042>044-052>055-072>075.

&&

PUBLIC/MARINE.........CLR
AVIATION/NOWCASTS.....KASPER
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 16, 6:02 AM EST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
602 AM EST THU JAN 16 2014

FLZ076>078-GMZ031>035-042>044-052>055-072>075-171115-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
602 AM EST THU JAN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL KEYS COASTAL WATERS
TODAY. NORTHWEST WINDS WILL AVERAGE 20 TO 25 KNOTS EARLY...BECOMING
NORTHERLY AND DECREASING TO 15 TO 20 KNOTS THIS AFTERNOON. A SMALL
CRAFT ADVISORY MAY BE REQUIRED ACROSS THE FLORIDA STRAITS EARLY TONIGHT
AS NORTHERLY WINDS SLOWLY DECREASE BELOW ADVISORY CONDITIONS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.